# SDR DALA13014300995

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,100 hours, 40,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT THE L1 DOOR SLIDE LANYARD WAS DETACHED.  MX SECURED THE LANYARD AS DESIGNED. ACFT HAS RETURNED TO SERVICE.
